Poset fiber theorems
2005 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 357, no 5, 1877-1899 p.Article in journal (Refereed) Published
Suppose that f : P --> Q is a poset map whose fibers f(-1)(Qless than or equal to(q)) are sufficiently well connected. Our main result is a formula expressing the homotopy type of P in terms of Q and the fibers. Several fiber theorems from the literature (due to Babson, Baclawski and Quillen) are obtained as consequences or special cases. Homology, Cohen-Macaulay, and equivariant versions are given, and some applications are discussed.
Place, publisher, year, edition, pages
2005. Vol. 357, no 5, 1877-1899 p.
subspace arrangements, complexes, spaces
IdentifiersURN: urn:nbn:se:kth:diva-14470ISI: 000226466100009ScopusID: 2-s2.0-18144413921OAI: oai:DiVA.org:kth-14470DiVA: diva2:332511
QC 201005252010-08-052010-08-05Bibliographically approved